# SDR COMA0760070

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,703 hours, 28,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0784B
- Condition: Faulty
- Location: Te Flaps
- Part time: 18,749 hours, 17,526 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5164 - FLAP FAIL MESSAGE RECEIVED ON APPROACH AT ZERO DEGREES.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LEFT BPSU.
